# SDR HEEA061683

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CP232
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 25490925N
- Condition: Failed
- Location: Engine
- Part time: 11,118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL CHANGED TO COMPLY WITH CEB-A-73-3102.   AIRCRAFT FLEW 6.5 HOURS AND THE AIRCRAFT EXPERIENCED A HANG START.  THE AIRCRAFT WAS TROUBLESHOT AND THE FUEL CONTROL WAS CHANGED.  COMPLIED WITH CEB-A-73-3102, NEW SPRING INSTALLED.  UPGRADED UNIT.
